MathSciNet Relay Station
MathSciNet bibliographic data
MR1620370 (99f:60172) 60K35 (82B44)
Zerner, Martin P. W. Directional decay of the Green's function for a random nonnegative potential on ${\bf Z}\sp d$. Ann. Appl. Probab. 8 (1998), no. 1, 246–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement